6 months post pulmonary embolism s/sRegister Today!
This is a discussion on 6 months post pulmonary embolism s/s in Pulmonary Nursing, part of Nursing Specialties ... I was wondering if someone could help me? I have a injured worker that had bilateral PE after...by lyv33 Oct 31, '07I was wondering if someone could help me? I have a injured worker that had bilateral PE after rotator cuff repair surgery. He has had treatment with Coumadin for 6 months and is still taking the med until he sees the pulmonologist. He reports that he continues to have shortness of breath, chest pain with any exertion, and coughing (violent coughing at times). Since the PE's he has had to install 3 additional air conditioners in his home and this is in addition to his central air system. The pulmonologist says that he thinks the s/s might be cardiac related, but doesn't think that it's in relation to the PE's. The cardiologist has done some tests including a QV (I think that's the one) which was normal.
I am very concerned about this guy. I'm afraid that he might be having a reoccurance of the PE's. What are your thoughts. I would greatly appreciate any input or any questions that might be helpful to ask the pulmonologist and cardiologist.
Print and share with friends and family.
Compliments of allnurses.com.
http://allnurses.com/showthread.php?t=258902©2013 allnurses.com INC. All Rights Reserved.
- 2,302 Views
- Oct 31, '07 by cardiacRN2006Quote from lyv33The cardiologist has done some tests including a QV (I think that's the one) which was normal. .
VQ scan, which is the ventilation/perfusion quotient.
I would flat out ask the Dr if he felt the pt was experiencing more PEs. I would say, "so, we've ruled out new PEs, right?"
He is still on Coumadin therapy? And his PT/INR is therapeutic?
- Nov 1, '07 by lyv33Yes, he has been therapeutic on the Coumadin.